# SDR QXEA200700900

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,708 hours, 10,341 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 11520924
- Part serial: 040C1134
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 1,872 hours, 1,707 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2396: NR 2 AC GEN LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO FIELD.   MAINTENANCE REMOVED AND REPLACED THE AC GENERATOR (PN 28B555-1, S/N 071C0358) IAW Q400 AMM 24-21-01, PAGES 401-410.  NO HELP NOTED.  REMOVED AND REPLACED AC GENERATOR GCU IAW Q400 AMM PAGES 401-406.  PERFORMED OPS TEST OF THE AC VARIABLE FREQUENCY GENERATION SYSTEM IAW Q400 AMM 24-21-00, PAGES 501-502.  OPS CHECK GOOD.  REPLACEMENT OF AC GEN WAS IAW MTX TASK CARD NR 6242101.  AIRCRAFT WAS RETURNED TO SERVICE.
